# SDR ABXA060151

- Difficulty date: March 23, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 86,663 hours, 27,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE EXTERIOR FASTENER SHEARED AT LONGERON 39 LEFT AND SKIN BULGED AT FS -32.00.  REPAIRED FUSELAGE EXTERIOR SKIN AT FS 32.00, LONGERON 30 LEFT IAW DC8 SRM 53-2-1, 51-1-8, AND DWG K04888.
